The homoclinic twist bifurcation point

D.G. Aronson, S.A. van Gils, M. Krupa

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Abstract

    We analyze bifurcations occurring in the vicinity of a homoclinic twist point for a generic two parameter family of Z 2 equivariant ODE’s in four dimensions. The results are compared with numerical results for a system of two coupled Josephson junctions with pure capacitive load.
    Original languageEnglish
    Title of host publicationBifurcation and Symmetry
    Subtitle of host publicationCross Influence between Mathematics and Applications
    EditorsEugene L. Allgower, Klaus Böhmer, Martin Golubitsky
    Place of PublicationBasel
    PublisherBirkhäuser
    Pages11-22
    Number of pages12
    ISBN (Electronic)978-3-0348-7536-3
    ISBN (Print)978-3-0348-7538-7
    DOIs
    Publication statusPublished - 2 Jun 1991

    Publication series

    NameInternational Series of Numerical Mathematics
    PublisherBirkhäuser
    Volume104

    Keywords

    • METIS-141651

    Fingerprint Dive into the research topics of 'The homoclinic twist bifurcation point'. Together they form a unique fingerprint.

    Cite this